# SDR 2000ZZZX579

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58TA
- Make and model: Beech 58
- Aircraft serial: TH596
- Engine: Cont IO520C
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ELM - LEFT ENGINE SHUT DOWN BY ITSELF IN-FLIGHT.  ENGINE HAD PLENTY OF OIL, NO EXTERNAL LEAKS OR CRACKS, OIL FILTER FULL OF METAL.  SUBMITTER STATED CAUSE UNKNOWN AT THIS TIME.
